English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 54043/88873 (61%)
造訪人次 : 10548579      線上人數 : 17
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/75072

    題名: Estimation of Pareto distribution under progressive first-failure censoring with random removals
    作者: Huang, Syuan-rong;Wu, Shuo-jye
    貢獻者: 淡江大學統計學系
    關鍵詞: Confidence interval;Expected test time;Maximum likelihood method;Progressive censoring;Uniform distribution
    日期: 2011-09
    上傳時間: 2012-03-12 10:35:18 (UTC+8)
    出版者: 臺北市 : 中國統計學社
    摘要: In this article, estimation problems are studied for the Pareto distribution based on progressive first-failure censoring with random removals. The maximum likelihood method is used to obtain the point estimators of the parameters, and the estimator of the percentile of lifetime distribution is derived. The confidence intervals as well as tolerance limit are also constructed by using the pivotal quantity method. Some numerical results of the expected test times are studied for comparing with the related censoring schemes.
    關聯: 中國統計學報=Journal of the Chinese Statistical Association 49(3), pp.82-97
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋